# SDR AALA201808319028

- Difficulty date: August 29, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 31,884 hours, 11,393 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3672
- Condition: Leaking
- Part time: 23,853 hours, 14,501 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DUE TO CABIN ODOR MIC 8858738 MON REQ GENERATION TO ACCOMPLISH J/C 26L00021004.   REPLACED THE APU AND ACCOMPLISHED A PACK BURN OUT IAW J/C 26L31049003. LEAK AND OPS CHECKED OK.
